| Model Number |
491337 |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using preservative fluid surepath 3.6 l missing label information was observed by the laboratory personnel.There was no indication that the device was used improperly and there was no report of patient impact.
Additional Manufacturer Narrative
H6: investigation summary: our inventory management system (sap) requires that a leading 0 be entered and followed with a decimal place when populating a batch number that begins with the digit 0.If the decimal is inadvertently omitted, the system drops the zero from the front and the number appears like it did on the ¿bad¿ cert.The certificate was corrected and forwarded to the customer.Prior to (b)(6) 2018, the c of a¿s for 491337 were manually created in a word document by quality associates.The previous template for 491337 included the analytical test data and the ph temperature range that you are asking about.However, in (b)(6) 2018 (starting with 491337 batch 8332648), our plant starting using sap to automatically create c of a¿s.The ¿new¿ template in sap does not contain the ph temperature in the long text of the characteristic for material 700011311.The current requirement for sample temperature at time of ph for material 700011311 is 25 c.We recognize that since ph is temperature dependent, we should include this information on the certificate.Therefore, in response to this situation bringing awareness to the issue, we will soon start the change process within our quality system to update the certificate template to include the sample temperature at time of ph measurement.The manufacturing batch history record was examined and showed no discrepancy-related issues that can be correlated to this complaint for kit lot number 0226099 and 0289098.Due to the nature of this complaint event a retain inspection was not conducted.There are no other complaints against kit lot numbers 0226099 and 0289098.Bd will continue to monitor, and trends related to product performance.
Event or Problem Description